# SDR P5CA2014050600015

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 53,635 hours, 8,676 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 480-488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE FOUND ON FUSELAGE SKIN AT L1 DOOR LOWER WHICH LOCATED AT BS 480 - 488, STRINGERS 30 - 31L.  REPAIRED IAW EO 4453A986.
